Jump to content

Photo

Weight Gain On Accutane (Females)?

accutane weight

This topic is in the process of being archived.
9 replies to this topic

#1 booots

booots

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Likes: 4
About Me
  • Gender:Female
  • Joined: 25-February 12

Posted 04 May 2012 - 11:41 AM

Any female Accutane takers here (not on birth control pills) that have noticed weight gain a few months into taking Accutane?

#2 Guest_*Spiro*_*

Guest_*Spiro*_*
  • Guests
  • Posts & Likes
    Blog Entries: 43

Posted 04 May 2012 - 11:54 AM

When i started taking Accutane I asked my dermatologist if weight gain is something that would happen on this medicine. She said if anything you would lose weight rather than gain it. It is a chemotherapy drug which usually causes little to no apatite. I haven't noticed that my hunger has decreased at all, maybe the first week but I think it was just a side effect of my nerves rather than the drug itself. I suppose it is possible though, with all the thing that can happen on the drug gaining a few pounds wouldn't surprise me at all.

#3 sh1234

sh1234

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 228
    Likes: 6
About Me
  • Gender:Female
  • Joined: 23-January 10

Posted 08 May 2012 - 07:24 AM

To be honest, i may have gained a few simply because accutane made it impossible to breakout, so i went nuts eating all the desserts and sweets that i couldnt eat before, which was really not good. Other than that, no.

#4 darling_

darling_

    Member

  • Members
  • Posts & Likes
    Posts: 104
    Blog Entries: 2
    Likes: 3
About Me
  • Gender:Female
  • Location:nyc
  • Joined: 03-January 07

Posted 09 May 2012 - 01:19 PM

^ truth. i eat a lot of things that i didn't allow myself to eat before, like peanut butter, chocolate, more fried foods, etc...

but yeah, i have not noticed any signifigant weight gain or loss.

another reason is i do know one side effect many people have is tiredness or sore limbs or joints which causes you to be more lazy and if you used to work out or be active, maybe not do that as much?

#5 Alexis Little

Alexis Little

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Likes: 10
About Me
  • Gender:Female
  • Interests:Dancing
  • Joined: 08-November 11

Achievements

     

Posted 09 May 2012 - 02:33 PM

I haven't gained any weight and not on BC (partner has a vasectomy). I've pretty much stayed on the same weight despite eating meals with more fat than I usually do to take my Accutane with.

#6 Lexasourus

Lexasourus

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Female
  • Joined: 29-March 12

Posted 11 May 2012 - 06:57 AM

I was gaining weight, I think it was because of liver dysfunction effecting my digestion. But I have since been taking Swisse Liver Detox and Activia Yogurt and ever since my digestion has been back to normal. (This could be related or unrelated, I just thought I'd share)

#7 booots

booots

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Blog Entries: 2
    Likes: 4
About Me
  • Gender:Female
  • Joined: 25-February 12

Posted 12 May 2012 - 12:24 AM

I was gaining weight, I think it was because of liver dysfunction effecting my digestion. But I have since been taking Swisse Liver Detox and Activia Yogurt and ever since my digestion has been back to normal. (This could be related or unrelated, I just thought I'd share)

sounds legit

#8 Alexis Little

Alexis Little

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Likes: 10
About Me
  • Gender:Female
  • Interests:Dancing
  • Joined: 08-November 11

Achievements

     

Posted 12 May 2012 - 02:39 AM


I was gaining weight, I think it was because of liver dysfunction effecting my digestion. But I have since been taking Swisse Liver Detox and Activia Yogurt and ever since my digestion has been back to normal. (This could be related or unrelated, I just thought I'd share)

sounds legit


XD

#9 booots

booots

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Likes: 4
About Me
  • Gender:Female
  • Joined: 25-February 12

Posted 12 May 2012 - 04:06 AM



I was gaining weight, I think it was because of liver dysfunction effecting my digestion. But I have since been taking Swisse Liver Detox and Activia Yogurt and ever since my digestion has been back to normal. (This could be related or unrelated, I just thought I'd share)

sounds legit


XD

I'm serious. I really think the liver not functioning properly is the reason for this. I am thin pretty much everywhere except around the middle and this is synonymous with liver disorders or insulin resistance/pre-diabetes.

#10 Lngo

Lngo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 89
    Likes: 1
About Me
  • Joined: 15-June 08

Posted 12 May 2012 - 09:02 PM

I lost weight... Im a male though. I went from 135 to 120 (-15 lbs). I dont think it was from accutane though. The first 2 months of accutane, I was fine. 3d month, I decided to change my diet (eat healthier, eat green). I was off for three weeks, did not go out (so that means I did not eat out), etc. So I was home all day (hey, atleast I saved money!). Anyway, I ended up losing 15 pounds. I went from Skins to Bones.!